Invariant measures for Markov operators with application to function systems

Tom 154 / 2003

Tomasz Szarek Studia Mathematica 154 (2003), 207-222 MSC: Primary 47A35; Secondary 28D15. DOI: 10.4064/sm154-3-2

Streszczenie

A new sufficient condition for the existence of an invariant measure for Markov operators defined on Polish spaces is presented. This criterion is applied to iterated function systems.

Autorzy

  • Tomasz SzarekInstitute of Mathematics
    Polish Academy of Sciences
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek